# SDR FDEA1105131837A

- Difficulty date: May 13, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 42,443 hours, 22,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE AND DENT FOUND ON LT FUSE SKIN BETWEEN FR9 TO FR10 8 O'CLOCK POS.
